Home > Research > Publications & Outputs > The ring of holomorphic functions on a Stein co...
View graph of relations

The ring of holomorphic functions on a Stein compact set as a unique factorization domain

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1974
<mark>Journal</mark>Proceedings of the American Mathematical Society
Issue number1
Volume44
Number of pages5
Pages (from-to)88-92
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

Let $ \Gamma $ be the ring of germs of analytic functions on a Stein compact subset $ K$ of a complex-analytic space. Necessary and sufficient conditions on $ K$ for $ \Gamma $ to be a unique factorization domain are given.